# SDR VNAA2021040299914

- Difficulty date: April 2, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 37,077 hours, 35,935 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121378
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING LEADING EDGE MACHINED RIB BETWEEN FIXED LEADING EDGE AND NO 1 SLAT HAS A CRACK AT THE UPPER AFT FLANGE.  REMOVED & REPLACED MACHINED RIB BETWEEN FIXED LEADING EDGE NO 1 SLAT RH WING LEADING EDGE IAW CRJ-700 SRM 51-42-06 & 51-42-11.
